Bilinear Calderón-Zygmund theory on product spaces

Show full item record



Permalink

http://hdl.handle.net/10138/335755

Citation

Li , K , Martikainen , H & Vuorinen , E 2020 , ' Bilinear Calderón-Zygmund theory on product spaces ' , Journal de Mathematiques Pures et Appliquées , vol. 138 , pp. 356-412 . https://doi.org/10.1016/j.matpur.2019.10.007

Title: Bilinear Calderón-Zygmund theory on product spaces
Author: Li, Kangwei; Martikainen, Henri; Vuorinen, Emil
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
Date: 2020-06
Language: eng
Number of pages: 57
Belongs to series: Journal de Mathematiques Pures et Appliquées
ISSN: 0021-7824
URI: http://hdl.handle.net/10138/335755
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1712.08135.pdf 547.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record